MathSciNet Relay Station
MathSciNet bibliographic data
MR993285 93C25 (35B37 47D05 93B28)
Weiss, George Admissibility of unbounded control operators. SIAM J. Control Optim. 27 (1989), no. 3, 527–545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement